# SDR IPXA2025063045954

- Difficulty date: June 10, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 31,004 hours, 20,579 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: 654N0244139
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR BETWEEN CONDUCTIVE FRAME AND TIP, SPLICE PLATE IS CORRODED UPPER AND LOWER AREAS.  LOCATED AND DRILLED NEW KIT, ELEVATOR TIP FITTING ASSY P/N: 654N0244-139 S/N: TAG 453024 IAW B757-200PF SRM 51-40-02-0G-0. LOCATED AND DRILLED 2EA NEW FRAMES CONDUCTIVE ON L/H ELEVADOR IAW SRM 51-40-05.
